Periods for triangular maps

Research output: Contribution to journalArticleResearchpeer-review

21 Citations (Scopus)


We study the sets of periods of triangular maps on a cartesian product of arbitrary spaces. As a consequence we extend Kloeden's Theorem (in a 1979 paper) to a class of triangular maps on cartesian products of intervals and circles. We also show that, in some sense, this is the more general situation in which the Sharkovskiĭ ordering gives the periodic structure of triangular maps. © 1993, Australian Mathematical Society. All rights reserved.
Original languageEnglish
Pages (from-to)41-53
JournalBulletin of the Australian Mathematical Society
Issue number1
Publication statusPublished - 1 Jun 1993


Dive into the research topics of 'Periods for triangular maps'. Together they form a unique fingerprint.

Cite this